Smooth and non-smooth estimates of a monotone hazard

Research output: Chapter in Book/Conference proceedings/Edited volumeChapterScientific

Original languageEnglish
Title of host publicationFrom probability to statistics and back: High-dimensional models and processes - A festschrift in honor of Jon A. Wellner
EditorsM Banerjee, F Bunea et al
Place of PublicationBeachwood, OH, USA
PublisherInstitute of Mathematical Statistics
Pages174-196
Number of pages326
ISBN (Print)978-0-940600-83-6
DOIs
Publication statusPublished - 2013

Cite this

Groeneboom, P., & Jongbloed, G. (2013). Smooth and non-smooth estimates of a monotone hazard. In M. Banerjee, & F. Bunea et al (Eds.), From probability to statistics and back: High-dimensional models and processes - A festschrift in honor of Jon A. Wellner (pp. 174-196). Institute of Mathematical Statistics. https://doi.org/10.1214/12-IMSCOLL913